# SDR A6WA201140620

- Difficulty date: July 24, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL INNER SKIN GOUGED.  REPAIRED GOUGE IAW CMM 71-12-01 AND REO 601R-71-12-4073.
